Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A special case of the normal derivative problem for a third order composite partial differential equation


Author: Robert B. Davis
Journal: Proc. Amer. Math. Soc. 5 (1954), 720-725
MSC: Primary 35.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0064290-1
MathSciNet review: 0064290
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Courant and D. Hilbert, Methoden der mathematischen Physik, vol. 2, Berlin, 1937.
  • [2] R. B. Davis, A boundary value problem for third-order linear partial differential equations of composite type, Proc. Amer. Math. Soc. vol. 3 (1952) pp. 751-756. MR 0050788 (14:382d)
  • [3] J. Hadamard, Équations aux dérivées partielles. Les conditions définies en générale. Le cas hyperbolique, L'Enseignement Mathématique vol. 35 (1936) pp. 5-42. MR 0013499 (7:162c)
  • [4] -, Propriétés d'une équation linéaire aux dérivées partielles du quatrième ordre, Tôhoku Math. J. vol. 37 (1933).
  • [5] N. Levinson, The first boundary value problem for $ \varepsilon \Delta u + A(x,y){u_x} + B(x,y){u_y}$ for small $ \varepsilon $, Ann. of Math. vol. 51 (1950) pp. 428-445. MR 0033433 (11:439k)
  • [6] C. C. Lin, On the stability of two-dimensional parallel flows. Part I. General theory, Quarterly of Applied Mathematics vol. 3 (1945) pp. 117-142. MR 0013983 (7:225e)
  • [7] O. Sjöstrand, Sur une équation aux dérivées partielles du type composite, Arkiv för Matematik, Astronomi och Fysik vol. 25 A, No. 21, pp. 1-11.
  • [8] -, Sur une équation aux dérivées partielles du type composite. Note 2, Arkiv för Matematik, Astronomi och Fysik vol. 26 A, No. 1 (1939) pp. 1-10.
  • [9] W. Wasow, Asymptotic solution of the differential equation of hydrodynamic stability in a domain containing a transition point, Ann. of Math. vol. 75 (1953) pp. 222-252. MR 0061737 (15:874b)
  • [10] -, The complex asymptotic theory of a fourth order differential equation of hydrodynamics, Ann. of Math. vol. 49 (1948) pp. 852-871. MR 0027933 (10:377e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.0X

Retrieve articles in all journals with MSC: 35.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0064290-1
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society